# SDR FDEA201106032105

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 52,262 hours, 16,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Disarm Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CABIN DOOR DISARM LIGHT INOP.  R & R 2 EA BULBS IN DISARM LIGHT.  FINAL CLOSED.
